# SDR ZDVA424K

- Difficulty date: August 17, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N432MA
- Make and model: Cessna 525A
- Aircraft serial: 525A0300
- Aircraft time: 1,429 hours, 994 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 52771316
- Part serial: 885
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 1,429 hours, 994 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW EXPERIENCED LOSS OF PRESSURIZATION/ERRATIC OPERATION, WAS ABLE TO CONTROL IN MANUAL MODE.
